Alert archive / Maryland / Severe Thunderstorm Warnings in 2021

Severe Thunderstorm Warning 256, NWS Baltimore/Washington

July 17, 20214 counties in Maryland

NWS Baltimore/Washington issued this severe thunderstorm warning at Jul 17, 2021, 3:59 PM EDT for 4 counties in Maryland. It was in force for 46 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 17, 2021, 3:59 PM EDT (19:59 UTC)
Expired
Jul 17, 2021, 4:45 PM EDT
In force
46 min
Issued by
NWS Baltimore/Washington
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Anne Arundel County, MD, Baltimore County, MD, City of Baltimore, MD, Howard County, MD

The radar

The Sterling radar (KLWX), 77 km from the middle of the area, began a volume at 20:02 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 17, 4:05 PM EDTTSTM WND DMG1 S Brooklyn Park, MDTREE DOWN IN ROADWAY AT THE INTERSECTION OF ARUNDEL CORP RD AND MORRIS HILL AVE.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jul 17, 1:13 PM EDTSevere Thunderstorm WatchSPC10 hr

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 8.0 hours before the alert went out and 71 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2021-07-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 538 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2021-07-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 37 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
538 J/kg
Mixed-layer CIN
-141 J/kg
Mixed-layer LCL
1337 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
37 m²/s²
0-3 km storm-relative helicity
43 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

385 
WUUS51 KLWX 171959
SVRLWX
MDC003-005-027-510-172045-
/O.NEW.KLWX.SV.W.0256.210717T1959Z-210717T2045Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Baltimore MD/Washington DC
359 PM EDT Sat Jul 17 2021

The National Weather Service in Sterling Virginia has issued a

* Severe Thunderstorm Warning for...
  Southeastern Baltimore City in northern Maryland...
  North central Anne Arundel County in central Maryland...
  Southeastern Howard County in central Maryland...
  Southern Baltimore County in northern Maryland...

* Until 445 PM EDT.

* At 359 PM EDT, a severe thunderstorm was located over Ferndale, or
  over Baltimore-Washington Airport, moving northeast at 15 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Damaging winds will cause some trees and large branches 
           to fall. This could injure those outdoors, as well as 
           damage homes and vehicles. Roadways may become blocked by 
           downed trees. Localized power outages are possible. 
           Unsecured light objects may become projectiles.

* Locations impacted include...
  Baltimore, Severn, Elkridge, Riviera Beach, Baltimore-Washington
  Airport, Glen Burnie, Pasadena, Ferndale, Brooklyn Park, South
  Gate, Pumphrey, Linthicum, Lansdowne, Gambrills, Hanover, Harmans
  and Linthicum Heights.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.

&&

LAT...LON 3910 7666 3919 7673 3928 7658 3917 7650
TIME...MOT...LOC 1959Z 241DEG 14KT 3917 7663 

HAIL...1.00IN
WIND...60MPH
 
$$

CJL
3 follow-up statements
219 
WWUS51 KLWX 172016 RRA
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
416 PM EDT Sat Jul 17 2021

MDC005-027-172026-
/O.CAN.KLWX.SV.W.0256.000000T0000Z-210717T2045Z/
Howard MD-Baltimore MD-
416 PM EDT Sat Jul 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN HOWARD AND
SOUTHERN BALTIMORE COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and northern Maryland.

LAT...LON 3921 7652 3917 7650 3912 7661 3920 7666
      3926 7656
TIME...MOT...LOC 2016Z 241DEG 14KT 3920 7655 

$$

MDC003-510-172045-
/O.CON.KLWX.SV.W.0256.000000T0000Z-210717T2045Z/
Baltimore City MD-Anne Arundel MD-
416 PM EDT Sat Jul 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL ANNE ARUNDEL COUNTY AND SOUTHEASTERN BALTIMORE
CITY...

At 416 PM EDT, a severe thunderstorm was located near Riviera Beach,
moving northeast at 15 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Baltimore, Riviera Beach, Glen Burnie, Pasadena, Ferndale, Brooklyn
Park and Linthicum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3921 7652 3917 7650 3912 7661 3920 7666
      3926 7656
TIME...MOT...LOC 2016Z 241DEG 14KT 3920 7655 

HAIL...1.00IN
WIND...60MPH
 
$$

CJL
021 
WWUS51 KLWX 172031
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
431 PM EDT Sat Jul 17 2021

MDC003-510-172045-
/O.CON.KLWX.SV.W.0256.000000T0000Z-210717T2045Z/
Baltimore City MD-Anne Arundel MD-
431 PM EDT Sat Jul 17 2021

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 445 PM EDT
FOR NORTH CENTRAL ANNE ARUNDEL COUNTY AND SOUTHEASTERN BALTIMORE
CITY...

At 431 PM EDT, a severe thunderstorm was located over Sparrows Point,
moving northeast at 15 mph.

HAZARD...70 mph wind gusts and ping pong ball size hail.

SOURCE...Radar indicated.

IMPACT...Damaging winds will cause some trees and large branches to 
         fall. This could injure those outdoors, as well as damage 
         homes and vehicles. Roadways may become blocked by downed 
         trees. Localized power outages are possible. Unsecured 
         light objects may become projectiles.

Locations impacted include...
Baltimore, Riviera Beach, Glen Burnie, Pasadena, Ferndale, Brooklyn
Park and Linthicum.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.

&&

LAT...LON 3921 7652 3917 7650 3912 7661 3920 7666
      3926 7656
TIME...MOT...LOC 2031Z 241DEG 14KT 3922 7650 

HAIL...1.50IN
WIND...70MPH
 
$$

CJL
589 
WWUS51 KLWX 172041
SVSLWX

Severe Weather Statement
National Weather Service Baltimore MD/Washington DC
441 PM EDT Sat Jul 17 2021

MDC003-510-172050-
/O.EXP.KLWX.SV.W.0256.000000T0000Z-210717T2045Z/
Baltimore City MD-Anne Arundel MD-
441 PM EDT Sat Jul 17 2021

...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL ANNE ARUNDEL
COUNTY AND SOUTHEASTERN BALTIMORE CITY WILL EXPIRE AT 445 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.  However gusty
winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM EDT for
central and northern Maryland.

Remember, a Severe Thunderstorm Warning still remains in effect for 
portions of far northern Anne Arunedl county and into southeastern 
Baltimore county. 

LAT...LON 3921 7652 3917 7650 3912 7661 3920 7666
      3926 7656
TIME...MOT...LOC 2040Z 241DEG 14KT 3924 7646 

$$

CJL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Baltimore/Washington wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 17, 2:58 PM EDT, 1 hour 1 minute earlier.

Area forecast discussion, Jul 17, 2:58 PM EDT, 1 hour 1 minute before
Area Forecast Discussion
National Weather Service Baltimore MD/Washington DC
258 PM EDT Sat Jul 17 2021

.SYNOPSIS...
A cold front will cross the region late tonight and early
Sunday. Weak high pressure will build across the region early in
the coming week. Another cold front will cross the region
Wednesday with high pressure returning later in the week.

&&

.NEAR TERM /THROUGH TONIGHT/...
Plenty of heat and humidity presently, but its about to end with
a bang. Cold front approaching with upper level shortwave
resulting in scattered showers and storms this afternoon. Shear
isn't particularly impressive, but CAPE is very high,
approaching 3000 J/kg, so storms are getting quite tall and as
the saying goes, what goes up must come down. Thus, severe
thunderstorm watch in effect until 11 PM, though likely will be
able to cancel early, especially out west. Plenty of moisture
with PW's north of 1.5 inches and storms potentially training
will also be a flood risk, especially in the sensitive urban
corridor, so flash flood watch remains in effect until 11 PM as
well. Latest guidance has storms mostly pulling out by then, so
remainder of tonight will be quieting down significantly. Lows
in the upper 60s to lower 70s, since the actual front won't
move through until very late tonight.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
Compared to how things looked a few days ago, the forecast for
Sunday is rather pleasant. The front which was expected to hang
up and have a wave moving along it, now is expected to settle
just to our south with minimal if any wave development nearby,
so right now, most of the region is expected to stay dry with a
mix of clouds and sun Sunday. Temperatures will be cooler, with
80s expected, and lower humidity as well with dew points
dropping closer to 10 degrees. In our far southeast, central VA
into southern MD, the front will be close enough to potentially
cause a few showers or a t-storm, but this risk is rather small.
With drier air overhead and some clearing, lows should mostly be
in the 60s.

Front drops further south by Monday, with the upper trough
pushing east to our north. With high pressure building further
into the area, there is expectation of precip Monday, with
skies turning out mostly sunny. Mostly clear and 60s again
Monday night with the high in control.

&&

.LONG TERM /TUESDAY THROUGH SATURDAY/...
A front will remain stalled south of our region through early
Wednesday. A high over the plains will shift over our region on
Tuesday ahead of another cold front approaching from the north
west. Winds under the high will remain light and mainly out of
the north but clearing in sky cover will allow for a slow
warming trend through Wednesday.

The cold front off to the north and northwest will approach and
move through our region sometime on Wednesday. The upper trough
driving the front will remain off to the north over northern
PA. The lack of a good warm air advection ahead of the front
will limit the amount of moisture available for showers and
storms to form on Wednesday. A combination of a general west to
northwesterly flow along with the main upper level energy being
situated off to the north will likely limit the strength of this
frontal passage but we will need to monitor the strength and
location of the upper trough along with the winds ahead of the
front. Models currently have the front progressing south of our
region and stalling over the Carolinas by late Wednesday
evening.

Models have a brief lull in precipitation on Thursday and then
another cold front may impact the region by Friday. Again the
models aren't as strong with the precipitation as a west to
northwesterly flow ahead of the frontal passage along with the
main upper level energy remain off to the north of our region
will limit the available energy. If the upper level lift shifts
further south, the threat for thunderstorms could increase due
to increased shear and height falls.

&&

.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
Main concern through this evening will be scattered strong to
severe storms. Strong winds, reduced vsby in rain are the main
concerns. Overnight, patchy fog may develop especially CHO/MRB,
but otherwise turning out VFR. VFR should predominate Sunday
through Monday night with Canadian air mass slowly moving in.

VFR conditions expected Tuesday through Thursday with brief
restrictions possible with showers and thunderstorms. Winds will
remain light out of the north on Tuesday and become more
westerly through Thursday.

&&

.MARINE...
Southerly channeling SCA gusts all waters this afternoon and
evening, then northerly chanellilng develops behind cold front
early Sunday, mainly middle bay. Also a concern for strong
thunderstorms through this evening, with special marine warnings
likely. Beyond Sunday morning, marine concerns dwindle with high
pressure returning.

SubSCA conditions expected at this time for Tuesday and
Wednesday.

&&

.LWX WATCHES/WARNINGS/ADVISORIES...
DC...Heat Advisory until 8 PM EDT this evening for DCZ001.
     Flash Flood Watch until 11 PM EDT this evening for DCZ001.
MD...Heat Advisory until 8 PM EDT this evening for MDZ008-011-013-
     014-016>018-506-508.
     Flash Flood Watch until 11 PM EDT this evening for MDZ006-008-
     011-013-014-504-506>508.
VA...Flash Flood Watch until 11 PM EDT this evening for VAZ053-054.
WV...None.
MARINE...Flash Flood Watch until 11 PM EDT this evening for ANZ535.
     Small Craft Advisory until 11 PM EDT this evening for
     ANZ530>533-535-536-538>542.
     Small Craft Advisory until 11 AM EDT Sunday for ANZ534-537-543.

&&

SYNOPSIS...RCM
NEAR TERM...RCM
SHORT TERM...RCM
LONG TERM...JMG
AVIATION...RCM/JMG
MARINE...RCM/JMG
Hazardous weather outlook, Jul 17, 1:16 PM EDT, 2 hours 43 minutes before
Hazardous Weather Outlook
National Weather Service Baltimore MD/Washington DC
116 PM EDT Sat Jul 17 2021

ANZ530>543-DCZ001-MDZ008-011-013-014-016>018-504-506-508-
VAZ052>057-181730-
Chesapeake Bay north of Pooles Island MD-
Chesapeake Bay from Pooles Island to Sandy Point MD-
Chesapeake Bay from Sandy Point to North Beach MD-
Chesapeake Bay from North Beach to Drum Point MD-
Chesapeake Bay from Drum Point MD to Smith Point VA-
Tidal Potomac from Key Bridge to Indian Head MD-
Tidal Potomac from Indian Head to Cobb Island MD-
Tidal Potomac from Cobb Island MD to Smith Point VA-
Patapsco River including Baltimore Harbor-
Chester River to Queenstown MD-Eastern Bay-
Choptank River to Cambridge MD and the Little Choptank River-
Patuxent River to Broomes Island MD-
Tangier Sound and the inland waters surrounding Bloodsworth
Island-District of Columbia-Cecil-Southern Baltimore-
Prince Georges-Anne Arundel-Charles-St. Marys-Calvert-
Central and Southeast Montgomery-Central and Southeast Howard-
Southeast Harford-Prince William/Manassas/Manassas Park-Fairfax-
Arlington/Falls Church/Alexandria-Stafford-Spotsylvania-
King George-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Maryland portion of the
Chesapeake Bay, Tidal Potomac River, and I-95 corridor through
central Maryland, northern Virginia, and District of Columbia.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

A Heat Advisory is in effect until 8 PM for southern Maryland
through the city of Baltimore into northeastern Maryland.

A Flash Flood Watch is in effect until 11 PM this evening for
northeastern Maryland and the immediate D.C. and Baltimore metro
areas. Elsewhere, locally heavy rain with isolated incidents of
flooding are possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MDZ003>006-503-505-507-VAZ025>031-036>040-050-051-501-502-505>508-
WVZ050>053-055-181730-
Washington-Frederick MD-Carroll-Northern Baltimore-
Northwest Montgomery-Northwest Howard-Northwest Harford-Augusta-
Rockingham-Shenandoah-Frederick VA-Page-Warren-Clarke-Nelson-
Albemarle-Greene-Madison-Rappahannock-Orange-Culpeper-
Northern Fauquier-Southern Fauquier-Western Loudoun-
Eastern Loudoun-Northern Virginia Blue Ridge-
Central Virginia Blue Ridge-Hampshire-Morgan-Berkeley-Jefferson-
Hardy-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for portions of eastern West
Virginia, northern and central Virginia, and central and western
Maryland.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

A Flash Flood Watch is in effect until 11 PM this evening for
northern Baltimore and northwest Harford Counties in Maryland.
Elsewhere, locally heavy rain with isolated incidents of flooding
are possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

MDZ001-501-502-VAZ503-504-WVZ501>506-181730-
Garrett-Extreme Western Allegany-Central and Eastern Allegany-
Western Highland-Eastern Highland-Western Grant-Eastern Grant-
Western Mineral-Eastern Mineral-Western Pendleton-
Eastern Pendleton-
116 PM EDT Sat Jul 17 2021

This Hazardous Weather Outlook is for the Allegheny Front
counties in western Maryland, eastern West Virginia, and Highland
County Virginia.

.DAY ONE...This Afternoon and Tonight

Severe Thunderstorm Watch 382 is in effect until 11 PM.

Locally heavy rain with isolated incidents of flooding are
possible this afternoon into this evening.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested.

In the hours before

Local storm report, Jul 17, 3:38 PM EDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
338 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0242 PM     TSTM WND DMG     2 WSW OPAL              38.61N  77.83W
07/17/2021                   FAUQUIER           VA   911 CALL CENTER

            TREE DOWN ON LEES MILL ROAD NEAR WESTBURY DRIVE.

&&

EVENT NUMBER LWX2104852

CPB
Local storm report, Jul 17, 3:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
339 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0257 PM     TSTM WND DMG     3 S WARRENTON           38.68N  77.80W
07/17/2021                   FAUQUIER           VA   911 CALL CENTER

            TWO TREES DOWN AND POWER LINES DOWN ON LOVERS LANE NEAR
            LEES RIDGE ROAD.

&&

EVENT NUMBER LWX2104853

CPB
Local storm report, Jul 17, 3:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
351 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0225 PM     TSTM WND DMG     COCKEYSVILLE            39.48N  76.64W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            MULTIPLE TREES DOWN IN COCKEYSVILLE.

&&

EVENT NUMBER LWX2104854

CPB
Local storm report, Jul 17, 3:53 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
353 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0246 PM     TSTM WND DMG     LONG GREEN              39.47N  76.52W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            MULTIPLE TREES DOWN IN AND AROUND LONG GREEN.

&&

EVENT NUMBER LWX2104855

CPB
Local storm report, Jul 17, 3:55 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
355 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0253 PM     TSTM WND DMG     1 ESE PARKVILLE         39.38N  76.53W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            TREES DOWN IN PARKVILLE.

&&

EVENT NUMBER LWX2104856

CPB
Local storm report, Jul 17, 3:59 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BALTIMORE MD/WASHINGTON DC
359 PM EDT SAT JUL 17 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0346 PM     TSTM WND DMG     1 WNW ESSEX             39.31N  76.46W
07/17/2021                   BALTIMORE          MD   911 CALL CENTER

            TWO TREES DOWN ON GARDEN DRIVE AND SOUTH MARYLYN
            AVENUE.

&&

EVENT NUMBER LWX2104857

CPB

The office that day

Everything else NWS Baltimore/Washington issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 16, 10:20 PM EDTFlash Flood WatchLWXAnne Arundel, Baltimore, Cecil, Harford, Howard, Montgomery and 2 more24 hr
Jul 17, 1:29 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Howard46 min
Jul 17, 2:40 PM EDTSevere Thunderstorm WarningLWXBaltimore, Cecil, Harford, City of Baltimore50 min
Jul 17, 2:59 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore31 min
Jul 17, 3:24 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Howard24 min
Jul 17, 3:27 PM EDTSevere Thunderstorm WarningLWXBaltimore, Harford, City of Baltimore63 min
Jul 17, 3:30 PM EDTSevere Thunderstorm WarningLWXMontgomery45 min
Jul 17, 3:34 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore, City of Baltimore2 hr
Jul 17, 3:50 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Frederick, Howard, Montgomery40 min
Jul 17, 4:12 PM EDTSevere Thunderstorm WarningLWXMontgomery36 min
Jul 17, 4:28 PM EDTSevere Thunderstorm WarningLWXAnne Arundel, Baltimore, City of Baltimore62 min
Jul 17, 4:45 PM EDTFlash Flood Warning Considerable damage threatLWXBaltimore101 min
Jul 17, 5:20 PM EDTSevere Thunderstorm WarningLWXAllegany, Washington40 min
Jul 17, 5:44 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Washington46 min
Jul 17, 6:01 PM EDTAreal Flood WarningLWXBaltimore, City of Baltimore6 hr
Jul 17, 6:26 PM EDTAreal Flood WarningLWXBaltimore5 hr
Jul 17, 6:35 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington40 min
Jul 17, 6:45 PM EDTSevere Thunderstorm WarningLWXFrederick, Washington30 min
Jul 17, 7:11 PM EDTSevere Thunderstorm WarningLWXCarroll, Frederick, Howard, Montgomery49 min
Jul 17, 7:55 PM EDTSevere Thunderstorm WarningLWXBaltimore, Carroll, Harford27 min

Nearby

Severe Thunderstorm Warnings in Maryland, 2021Every severe thunderstorm warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.